PPI's & Lightheaded/fluttering feeling

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Cylon101
Regular Member


Date Joined Mar 2012
Total Posts : 68
   Posted 5/2/2012 11:13 AM (GMT -6)   
Hello
 
I've been on dexilant for 6 weeks now, and twice during that time I've had a briefly lasting feeling of that lightheaded/jittery feeling.  Almost like the feeling you get when you have the flu etc.   It only lasts 10-15 minutes, and not debilitating, just odd.

Anyone ever get that feeling from PPI's?
 
 

mudmagnetmum
Veteran Member


Date Joined Apr 2011
Total Posts : 1604
   Posted 5/2/2012 11:19 AM (GMT -6)   
Hi

PPIs seem to lower my blood pressure - and that gives me dizziness, especially when moving quickly from kneeling to standing for example (postural hypotension).

Additionally, it might be worth making sure you are not anaemic. I have reduced iron absorption because of the ppi (no stomach acid means you can only utilise the iron in meat not veg). However, GERD itself can cause blood loss, so it's worth ruling anaemia out.

MMM
New stuff: GERD, Recurrent cystitis/Overactive bladder
Lifelong stuff: Food allergies/intolerance, eczema, asthma

Cylon101
Regular Member


Date Joined Mar 2012
Total Posts : 68
   Posted 5/2/2012 11:31 AM (GMT -6)   
Thanks MMM

Looks like more tests at my next appointment.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, September 23, 2018 10:55 AM (GMT -6)
There are a total of 3,005,856 posts in 329,271 threads.
View Active Threads


Who's Online
This forum has 161807 registered members. Please welcome our newest member, Wimp7755.
310 Guest(s), 7 Registered Member(s) are currently online.  Details
DBwithUC, 07kr5, Vdang2k, BossJ, pasayten, Yellow19, colitisresearch